Advertisement

Journal of Mathematical Sciences

, Volume 126, Issue 1, pp 1036–1042 | Cite as

Poisson path integrals of the “Riemann kind”

  • S. V. Frolov
Probabilistic-statistical modeling Of real processes

Keywords

Path Integral 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Frolov, S. I. 2001Continuous multiplication and Poisson path integralsJ. Math. Sci.103631637Google Scholar
  2. 2.
    Frolov, S. I. 1998Continuous products and random walksJ. Math. Sci.88884893Google Scholar
  3. 3.
    S. Trybula, “Sequential estimation in processes with independent increments,” Dissertationes Math., 60 (1968).Google Scholar
  4. 4.
    Frolov, S. I. 1989Poisson plans of random walks and the Kolmogorov-Smirnov goodness-of-fit testStochastic Processes and ApplicationsMIEMMoscow131136[in Russian]Google Scholar
  5. 5.
    Chichagov, V. V. 1991Statistical estimation in the scheme of continuous Markov random walksStatistical Methods of Estimation and Hypothesis TestingPerm Univ. PressPerm5869[in Russian]Google Scholar
  6. 6.
    Pólya, G., Szegő, G. 1945Aufgaben und Lehrsätze aus der Analysis, IDoverNew YorkGoogle Scholar
  7. 7.
    Belyaev, Yu. K., Lumelskii, Ya. P. 1998Multidimensional Poisson walksJ. Sov. Math.40162165Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • S. V. Frolov
    • 1
  1. 1.PermRussia

Personalised recommendations